# SDR CALA2019121302178

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 19,874 hours, 7,171 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Condition: Disengaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW DAMPER DISENGAGED AUTOMATICALLY, YAW DAMPER LIGHT CAME ON AT ROTATION YAW DMPR LIT E CAME ON. QRH DONE. CAM E BACK ON.  AL SO RUDR TR IM WAS 1 UNIT LEFT L PERFORMED SMYD MODULE INSTALLATION TEST, PER AMM 27-32-42-400-801, PERFORMED SWEEP TEST ON VTHE SMYD, IAW AMM TASK 27-32-00-740-803. ALL GROUND TEST PASSED . PERFORMED AUTOLAND TEST PER AMM 22-11-00 TASK 801, ALL LAND VERIFY TEST PASSED. OK TO CONTINUE. CONFIRMED WITH MIDNIGHT LEAD BACANI U308010 FOLLOWING CIRCUIT BR AKERS WERE FOUND PULLED P6-2 PANEL B13, C11 AND C13 PER AMM 27-2 1-00-802 .ALL ABOVE CB WERE CLOSED AND OPS CHECKED NORMAL. ADD EMP:U308010
